# SDR 2006UALA01449

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 28,350 hours, 10,289 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT FAILED, EPSU COMM AFT LEFT.  RESEATED THE AFT EMERGENCY LIGHT BATTERY PACK CONNECTOR.  ACCOMPLISHED EMERGENCY LIGHT SYSTEM TEST ON CIDS PANEL.  TEST PASSED, NO FAULT MESSAGES SHOWN.
